User menu

On Algebraic Localizations

Bibliographic reference Borceux, Francis. On Algebraic Localizations. In: Lecture Notes in Mathematics, Vol. 962, p. 13-22 (1982)
Permanent URL http://hdl.handle.net/2078.1/56143
  1. BORCEUX F., Sheaves of algebras for a commutative theory. Ann. Soc. Scient. Bruxelles; 95, I, pp. 3–19 (1981).
  2. BORCEUX F., Sur les localisations algébriques. Preprint; Rapp. Sém. Math. Pures, Université de Louvain, Belgium (1981).
  3. Gabriel P., Des catégories abéliennes, 10.24033/bsmf.1583
  4. GABRIEL-ULMER, Lokal präsentierbare Kategorien. Lect. Notes in Math., 221, Springer (1971).
  5. GRILLET, Regular categories. Lect. Notes in Math., 226, Springer (1972).
  6. GROTHENDIECK, Théorie des topos et cohomologie étale des shémas. Lect. Notes in Math., 269, Springer (1972).
  7. Heller Alex, Rowe K. A., On the Category of Sheaves, 10.2307/2372759
  8. JOHNSTONE, Topos theory. Academic Press (1977).
  9. Lawvere F. W., FUNCTORIAL SEMANTICS OF ALGEBRAIC THEORIES, 10.1073/pnas.50.5.869
  10. Linton F.E.J, Autonomous categories and duality of functors, 10.1016/0021-8693(65)90013-x
  11. POPESCU, Abelian categories with applications to rings and modules. Academic Press (1973).
  12. SCHUBERT, Categories. Springer (1972).
  13. TIERNEY, Axiomatic sheaf theory, cime, varenna (1971). Ed. Cremoneze, pp. 249–326, (1973).
  14. Ulmer Friedrich, On the existence and exactness of the associated sheaf functor, 10.1016/0022-4049(73)90033-9